Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from nausea, diarrhea and dark urine. Suggest

For about a year now I have been suffering from nausea and suffering bad diarrhoea (English spelling as I'm in the UK) a while after eating. It doesn't seem to matter what I eat and I have a relatively healthy diet. Also I have really dark urine on occasion. That dark it is the colour of black coffee. I thought it might be down to dehydration, but is still the same after drinking copious amounts of water. Don't know if the two things are related, but seems to have started at the same time. Any ideas?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Dark urine usually indicates bilirubin presence in it. Bilirubin appears in the urine in case of jaundice. Jaudice associated with nausea caused by a meal sounds like a gallstone in bile ducts which occasionally obstructs them. You may also suffer from whitish stool, upper right abdominal pain, radiating to the back.
Other jaundice reasons like liver cirrhosis, liver viral infection should be also considered.
I suggest you to have some tests done. Abdominal ultrasound, blood work, liver tests (AST,ALT,GGTP), bilirubin, amylase, urine amylase, urine analysis should be done at first. In case of lack of gallstones, liver viral tests should be also done.

Hope this will help.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor